MAUDE Adverse Event Report: SCHILLER AG CARDIOVIT FT-1

SCHILLER AG CARDIOVIT FT-1
Model Number 3.900863
Medical Device Problem Codes Computer Software Problem (1112); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a warning was missing when two leads were reversed.Unknown if patient involved or harmed.
 
Event or Problem Description
The customer reported that a warning was missing when two leads were reversed.No patient involved.

Brand Name
CARDIOVIT FT-1
Common Device Name
CARDIOVIT FT-1
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ  6341
Manufacturer (Section G)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ   6341
Manufacturer Contact
stefan bigler
altgasse 68
baar, zg 6341
SZ   6341
MDR Report Key21547465
Report Number8030978-2025-77111
Device Sequence Number20797578
Product Code DPS
UDI-Device Identifier07613365002867
UDI-Public07613365002867
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3.900863
Device Catalogue Number0A.106000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown